Volume 2 (1999)

Download this article
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
About this Series
Editorial Board
Ethics Statement
Submission Guidelines
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Author Index
 
MSP Books and Monographs
Other MSP Publications

On regularly fibered complex surfaces

D Kotschick

Geometry & Topology Monographs 2 (1999) 291–298

DOI: 10.2140/gtm.1999.2.291

arXiv: math.DG/9911255

Abstract

We show that a compact complex surface which fibers smoothly over a curve of genus ≥2 with fibers of genus ≥2 fibers holomorphically. We deduce an improvement of a result in [D Kotschick, Math. Res. Lett. 5 (1998) 227–234] and a characterisation of fibered surfaces with zero signature.

Keywords

surface bundle, fibered surface, mapping class group

Mathematical Subject Classification

Primary: 14H15

Secondary: 14J29, 20F34, 32L30, 57M50

References
Publication

Received: 19 January 1999
Revised: 8 February 1999
Published: 20 November 1999

Authors
D Kotschick
Mathematisches Institut
Universität München
Theresienstr. 39
80333 München
Germany